Been on 50 mg Pristiq sice early March, 211. PDoc added 100 mg Wellbutrin SR/d on 4/27. Then to increase to 100 mg 2x/d after a week. Had terrible dreams and elevated Blood glucose levels + Increased tingling & numbness after a couple of days. Went back to 100/d. Then tried it again @ 200/d w/ same results. Gone back to 100/d and may D/C. See PDoc5/25
15 May 2011
This condition is called paresthesia and can be a side effect of the Wellbutrin. You need to notify the doctor of this side effect as soon as you are able. Was you dose recently adjusted (increased)? How much Wellbutrin are you taking?
Paresthesia is generally not serious but needs to be addressed by the doctor if it continues. Try moving around a bit and see if that helps the symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
In My Partner, After a night's sleep the hands are numb and tingling. also the feet. It feels a bit like tendinitis, In the morning, There is ...
3 answers • 3 Jun 2011
... and it increases much more every time i look down as if there's a connection between my neck and my hands being numb... if i look up for a ...
1 answer • 21 Feb 2012
I have been taking qsymia since nov. I have lost 20 lb. ,but the tingling and numbness will not go away. What can i do
1 answer • 11 Feb 2013
Numbness tingling in my face arnd my mouth,thru my arms and into my hands. Its soooo uncomfortable. Something is wrong. I have no idea what this ...
2 answers • 30 Apr 2013
I had 2 injections already. Ive been put on Zoladex after having the big op to remove 18cm worth of mass (endo). Im suffering really badly with hot ...
0 answers • 12 Nov 2014